# SDR 20000703AP001

- Difficulty date: March 6, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO FLIGHT 61, THE EMERGENCY EXIT FLOOR TRACK LIGHTS WOULD NT TEST AT ROWS 11, 12 AND 16.  REPLACED AFT TRANSMITTER, MID TRANSMITTER BATTERY, AND PALLET BATTERIES AND RECEIVERS.  LIGHTS OPERATED NORMALLY.  REF ASAA0010035. (M)
